# SDR AALA202303277080

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 37,383 hours, 15,574 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED TRIM FAIL LIGHT ILLUMINATED. FLIGHT AIR INTERRUPTED BACK TO CLT. FOUND STABILIZER TRIM CUTOUT SWITCH IN CUTOUT POSITION CAUSING SPEED TRIM FAIL LIGHT. CREW VERIFIED THEY DID NOT MOVE SWITCH. REMOVED AND REPLACED STAB TRIM CUTOUT RELAY.
